# SDR CALA2025092909357

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 104,166 hours, 18,992 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sticker
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE ARMING DOOR STICKER COMING LOOSE REPLACED ARM/DISARM DOOR STICKER AT DOOR 2L. PARTS USED: 26-1132-3-0077, QTY :1 26-1132-3-0147, QTY :1
